Alert archive / Wisconsin / River Flood Warnings in 2014
River Flood Warning 2, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Mar 15, 2014, 9:22 AM CDT for Rock County, Wisconsin. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2014, 9:22 AM CDT (14:22 UTC)
- Expired
- Mar 16, 2014, 8:24 PM CDT
- In force
- 35 hr
- Issued by
- NWS Milwaukee, WI
- Flood severity
- Minor
County Rock County, WI
The radar
The Milwaukee radar (KMKX), 54 km from the middle of the area, began a volume at 14:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Turtle Creek at Beloit-3 NE (BLOW3).
- Action stage
- 7.5 ft
- Minor stage
- 9 ft
- Moderate stage
- 12 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
046 WGUS43 KMKX 151422 FLWMKX FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 922 AM CDT SAT MAR 15 2014 ...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... TURTLE CREEK AT BELOIT-3 NE AFFECTING ROCK COUNTY && WIC105-160222- /O.NEW.KMKX.FL.W.0002.140315T1422Z-000000T0000Z/ /BLOW3.1.ER.140315T0324Z.140315T1220Z.000000T0000Z.UU/ 922 AM CDT SAT MAR 15 2014 * AT 7:20 AM SATURDAY THE STAGE WAS 10.6 FEET. * FLOOD STAGE IS 9.0 FEET. * FORECASTS ARE NOT ISSUED FOR THIS LOCATION. THIS WARNING WILL REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE. && LAT...LON MISSING && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME SUN MON TUE WED BELOIT-3 NE 9.0 7.5 10.55 07 AM 03/15 NOT A FORECAST POINT - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BELOIT-3 NE 10.55 07 AM 03/15 2.38 ..NOT AVAILABLE.. ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (BLOW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.) BELOIT: 6 AM-NOON 0.00 BELOIT: NOON-6 PM 0.00 BELOIT: 6 PM-MIDN 0.02 BELOIT: MIDN-6 AM 0.00 $$
7 follow-up statements
742
WGUS83 KMKX 151456
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
956 AM CDT SAT MAR 15 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
ILLINOIS...WISCONSIN...
FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES
TURTLE CREEK AT BELOIT-3 NE AFFECTING ROCK COUNTY
&&
ILC097-WIC059-160256-
/O.CON.KMKX.FL.W.0001.000000T0000Z-000000T0000Z/
/NMSW3.1.ER.140315T0030Z.140316T1800Z.000000T0000Z.UU/
456 AM HST SAT MAR 15 2014
THE FLOOD WARNING CONTINUES FOR
THE FOX RIVER NEAR NEW MUNSTER.
* AT 4:00 AM SATURDAY THE STAGE WAS 10.6 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.0 FEET BY
TOMORROW MORNING THEN BEGIN FALLING.
* IMPACT...AT 11.4 FEET...THERE ARE 2 INCHES OF WATER OVER 77TH
STREET IN THE WHEATLAND AREA.
&&
LAT...LON 4262 8832 4262 8813 4252 8812 4245 8810
4245 8827 4255 8825
$$
WIC105-160255-
/O.CON.KMKX.FL.W.0002.000000T0000Z-000000T0000Z/
/BLOW3.1.ER.140315T0324Z.140315T1220Z.000000T0000Z.UU/
256 PM GMT SAT MAR 15 2014
THE FLOOD WARNING CONTINUES FOR
THE TURTLE CREEK AT BELOIT-3 NE.
* AT 7:20 AM SATURDAY THE STAGE WAS 10.6 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING...NO FORECAST IS AVAILABLE.
* FORECASTS ARE NOT ISSUED FOR THIS LOCATION. THIS WARNING WILL
REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE.
&&
LAT...LON MISSING
$$
&&
RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
(STAGES IN FT.) BANK- LATEST FORECAST STAGES
- FLOOD FULL OBSERVED ...FOR 7 AM...
LOCATION STAGE STAGE STAGE/TIME SUN MON TUE WED
NEW MUNSTER 10.0 9.0 10.62 04 AM 03/15 11.0 10.9 10.7 10.4
BELOIT-3 NE 9.0 7.5 10.55 07 AM 03/15 NOT A FORECAST POINT
- HIGHEST 24 HOUR CHANGE
- OBSERVED IN RIVER STAGE
- STAGE IN (FT.) UP TO HIGHEST STAGE
- THE LAST LATEST OBSERVED FORECAST IN
- 7 DAYS STAGE NEXT 7 DAYS
NEW MUNSTER 10.58 03 AM 03/15 0.75 11.00 08 AM 03/16
BELOIT-3 NE 10.55 07 AM 03/15 2.38 ..NOT AVAILABLE..
...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...
(NMSW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 6 AM-NOON 0.00
NEW MUNSTER: NOON-6 PM 0.00
NEW MUNSTER: 6 PM-MIDN 0.00
NEW MUNSTER: MIDN-6 AM 0.00
(BLOW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
BELOIT: 6 AM-NOON 0.00
BELOIT: NOON-6 PM 0.00
BELOIT: 6 PM-MIDN 0.02
BELOIT: MIDN-6 AM 0.00
BELOIT: MIDN-6 AM 0.00976
WGUS83 KMKX 152032
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
332 PM CDT SAT MAR 15 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
ILLINOIS...WISCONSIN...
FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES
TURTLE CREEK AT BELOIT-3 NE AFFECTING ROCK COUNTY
&&
ILC097-WIC059-160832-
/O.CON.KMKX.FL.W.0001.000000T0000Z-000000T0000Z/
/NMSW3.1.ER.140315T0030Z.140316T1200Z.000000T0000Z.UU/
1032 AM HST SAT MAR 15 2014
THE FLOOD WARNING CONTINUES FOR
THE FOX RIVER NEAR NEW MUNSTER.
* AT 10:00 AM SATURDAY THE STAGE WAS 10.8 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.0 FEET BY
AFTER MIDNIGHT TOMORROW. ADDITIONAL RISES MAY BE POSSIBLE
THEREAFTER.
* IMPACT...AT 11.4 FEET...THERE ARE 2 INCHES OF WATER OVER 77TH
STREET IN THE WHEATLAND AREA.
&&
LAT...LON 4262 8832 4262 8813 4252 8812 4245 8810
4245 8827 4255 8825
$$
WIC105-160832-
/O.CON.KMKX.FL.W.0002.000000T0000Z-000000T0000Z/
/BLOW3.1.ER.140315T0324Z.140315T1220Z.000000T0000Z.UU/
832 PM GMT SAT MAR 15 2014
THE FLOOD WARNING CONTINUES FOR
THE TURTLE CREEK AT BELOIT-3 NE.
* AT 11:34 AM SATURDAY THE STAGE WAS 10.2 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING...NO FORECAST IS AVAILABLE.
* FORECASTS ARE NOT ISSUED FOR THIS LOCATION. THIS WARNING WILL
REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE.
&&
LAT...LON MISSING
$$
&&
RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
(STAGES IN FT.) BANK- LATEST FORECAST STAGES
- FLOOD FULL OBSERVED ...FOR 7 AM...
LOCATION STAGE STAGE STAGE/TIME SUN MON TUE WED
NEW MUNSTER 10.0 9.0 10.84 10 AM 03/15 11.0 11.0 10.7 10.6
BELOIT-3 NE 9.0 7.5 10.22 12 PM 03/15 NOT A FORECAST POINT
- HIGHEST 24 HOUR CHANGE
- OBSERVED IN RIVER STAGE
- STAGE IN (FT.) UP TO HIGHEST STAGE
- THE LAST LATEST OBSERVED FORECAST IN
- 7 DAYS STAGE NEXT 7 DAYS
NEW MUNSTER 10.81 09 AM 03/15 0.98 11.00 02 AM 03/16
BELOIT-3 NE 10.55 07 AM 03/15 M ..NOT AVAILABLE..
...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...
(NMSW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 6 AM-NOON 0.00
NEW MUNSTER: NOON-6 PM 0.01
NEW MUNSTER: 6 PM-MIDN 0.00
NEW MUNSTER: MIDN-6 AM 0.00
(BLOW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
BELOIT: 6 AM-NOON 0.00
BELOIT: NOON-6 PM 0.02
BELOIT: 6 PM-MIDN 0.00
BELOIT: MIDN-6 AM 0.00
BELOIT: MIDN-6 AM 0.00609
WGUS83 KMKX 160253
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
953 PM CDT SAT MAR 15 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
ILLINOIS...WISCONSIN...
FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES
TURTLE CREEK AT BELOIT-3 NE AFFECTING ROCK COUNTY
&&
ILC097-WIC059-161453-
/O.CON.KMKX.FL.W.0001.000000T0000Z-000000T0000Z/
/NMSW3.1.ER.140315T0030Z.140316T1800Z.000000T0000Z.UU/
453 PM HST SAT MAR 15 2014
THE FLOOD WARNING CONTINUES FOR
THE FOX RIVER NEAR NEW MUNSTER.
* AT 4:00 PM SATURDAY THE STAGE WAS 11.1 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.3 FEET BY
TOMORROW MORNING THEN BEGIN FALLING.
* IMPACT...AT 11.4 FEET...THERE ARE 2 INCHES OF WATER OVER 77TH
STREET IN THE WHEATLAND AREA.
&&
LAT...LON 4262 8832 4262 8813 4252 8812 4245 8810
4245 8827 4255 8825
$$
WIC105-161452-
/O.CON.KMKX.FL.W.0002.000000T0000Z-000000T0000Z/
/BLOW3.1.ER.140315T0324Z.140315T1220Z.000000T0000Z.UU/
253 AM GMT SUN MAR 16 2014
THE FLOOD WARNING CONTINUES FOR
THE TURTLE CREEK AT BELOIT-3 NE.
* AT 6:17 PM SATURDAY THE STAGE WAS 9.7 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING...NO FORECAST IS AVAILABLE.
* FORECASTS ARE NOT ISSUED FOR THIS LOCATION. THIS WARNING WILL
REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE.
&&
LAT...LON MISSING
$$
&&
RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
(STAGES IN FT.) BANK- LATEST FORECAST STAGES
- FLOOD FULL OBSERVED ...FOR 7 AM...
LOCATION STAGE STAGE STAGE/TIME SUN MON TUE WED
NEW MUNSTER 10.0 9.0 11.07 04 PM 03/15 11.3 11.1 10.9 10.8
BELOIT-3 NE 9.0 7.5 9.72 06 PM 03/15 NOT A FORECAST POINT
- HIGHEST 24 HOUR CHANGE
- OBSERVED IN RIVER STAGE
- STAGE IN (FT.) UP TO HIGHEST STAGE
- THE LAST LATEST OBSERVED FORECAST IN
- 7 DAYS STAGE NEXT 7 DAYS
NEW MUNSTER 11.04 03 PM 03/15 1.03 11.30 08 AM 03/16
BELOIT-3 NE 10.55 07 AM 03/15 1.56 ..NOT AVAILABLE..
...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...
(NMSW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 6 AM-NOON 0.00
NEW MUNSTER: NOON-6 PM 0.00
NEW MUNSTER: 6 PM-MIDN 0.00
NEW MUNSTER: MIDN-6 AM 0.00
(BLOW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
BELOIT: 6 AM-NOON 0.00
BELOIT: NOON-6 PM 0.00
BELOIT: 6 PM-MIDN 0.00
BELOIT: MIDN-6 AM 0.00
BELOIT: MIDN-6 AM 0.00469
WGUS83 KMKX 161020
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
520 AM CDT SUN MAR 16 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
ILLINOIS...WISCONSIN...
FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES
TURTLE CREEK AT BELOIT-3 NE AFFECTING ROCK COUNTY
&&
ILC097-WIC059-162220-
/O.CON.KMKX.FL.W.0001.000000T0000Z-000000T0000Z/
/NMSW3.1.ER.140315T0030Z.140316T1800Z.000000T0000Z.UU/
1220 AM HST SUN MAR 16 2014
THE FLOOD WARNING CONTINUES FOR
THE FOX RIVER NEAR NEW MUNSTER.
* AT 12:00 AM SUNDAY THE STAGE WAS 11.3 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.3 FEET BY THIS
MORNING THEN BEGIN FALLING.
* IMPACT...AT 11.4 FEET...THERE ARE 2 INCHES OF WATER OVER 77TH
STREET IN THE WHEATLAND AREA.
&&
LAT...LON 4262 8832 4262 8813 4252 8812 4245 8810
4245 8827 4255 8825
$$
WIC105-162219-
/O.CON.KMKX.FL.W.0002.000000T0000Z-000000T0000Z/
/BLOW3.1.ER.140315T0324Z.140315T1220Z.000000T0000Z.UU/
1020 AM GMT SUN MAR 16 2014
THE FLOOD WARNING CONTINUES FOR
THE TURTLE CREEK AT BELOIT-3 NE.
* AT 6:17 PM SATURDAY THE STAGE WAS 9.7 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING...NO FORECAST IS AVAILABLE.
* FORECASTS ARE NOT ISSUED FOR THIS LOCATION. THIS WARNING WILL
REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE.
&&
LAT...LON MISSING
$$
&&
RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
(STAGES IN FT.) BANK- LATEST FORECAST STAGES
- FLOOD FULL OBSERVED ...FOR 7 PM...
LOCATION STAGE STAGE STAGE/TIME MON TUE WED THU
NEW MUNSTER 10.0 9.0 11.29 12 AM 03/16 11.4 11.2 11.0 10.8
- HIGHEST 24 HOUR CHANGE
- OBSERVED IN RIVER STAGE
- STAGE IN (FT.) UP TO HIGHEST STAGE
- THE LAST LATEST OBSERVED FORECAST IN
- 7 DAYS STAGE NEXT 7 DAYS
NEW MUNSTER 11.26 11 PM 03/15 0.88 11.36 08 AM 03/16
...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR
THE LISTED SITES...
(NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 6 PM-MIDN 0.00
NEW MUNSTER: MIDN-6 AM 0.00
NEW MUNSTER: 6 AM-NOON 0.00
NEW MUNSTER: NOON-6 PM 0.00
(BLOW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
BELOIT: 6 PM-MIDN 0.00
BELOIT: MIDN-6 AM 0.00
BELOIT: 6 AM-NOON 0.00
BELOIT: NOON-6 PM 0.00
REEDSBURG: NOON-6 PM 0.00
LAT...LON 4262 8832 4262 8813 4252 8812 4245 8810
4245 8827 4255 8825770 WGUS83 KMKX 161533 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1033 AM CDT SUN MAR 16 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... TURTLE CREEK AT BELOIT-3 NE AFFECTING ROCK COUNTY && WIC105-170333- /O.CON.KMKX.FL.W.0002.000000T0000Z-000000T0000Z/ /BLOW3.1.ER.140315T0324Z.140315T1220Z.000000T0000Z.UU/ 1033 AM CDT SUN MAR 16 2014 THE FLOOD WARNING CONTINUES FOR THE TURTLE CREEK AT BELOIT-3 NE. * AT 7:42 AM SUNDAY THE STAGE WAS 9.8 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING...NO FORECAST IS AVAILABLE. * FORECASTS ARE NOT ISSUED FOR THIS LOCATION. THIS WARNING WILL REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE. && LAT...LON MISSING $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME MON TUE WED THU BELOIT-3 NE 9.0 7.5 9.82 08 AM 03/16 NOT A FORECAST POINT - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BELOIT-3 NE 10.55 07 AM 03/15 -0.73 ..NOT AVAILABLE.. ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (BLOW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.) BELOIT: 6 AM-NOON 0.00 BELOIT: NOON-6 PM 0.00 BELOIT: 6 PM-MIDN 0.00 BELOIT: MIDN-6 AM 0.00
044
WGUS83 KMKX 162018
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
318 PM CDT SUN MAR 16 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
ILLINOIS...WISCONSIN...
FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES
TURTLE CREEK AT BELOIT-3 NE AFFECTING ROCK COUNTY
&&
ILC097-WIC059-170818-
/O.CON.KMKX.FL.W.0001.000000T0000Z-000000T0000Z/
/NMSW3.1.ER.140315T0030Z.140323T1200Z.000000T0000Z.UU/
1018 AM HST SUN MAR 16 2014
THE FLOOD WARNING CONTINUES FOR
THE FOX RIVER NEAR NEW MUNSTER.
* AT 10:00 AM SUNDAY THE STAGE WAS 11.3 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.6 FEET BY
EARLY SUNDAY MORNING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 11.6 FEET...WATER SURROUNDS A HOME AT THE INTERSECTION
OF HIGHWAY 50 AND HIGHWAY W IN THE WHEATLAND AREA.
&&
LAT...LON 4262 8832 4262 8813 4252 8812 4245 8810
4245 8827 4255 8825
$$
WIC105-170818-
/O.CON.KMKX.FL.W.0002.000000T0000Z-000000T0000Z/
/BLOW3.1.ER.140315T0324Z.140315T1220Z.000000T0000Z.UU/
818 PM GMT SUN MAR 16 2014
THE FLOOD WARNING CONTINUES FOR
THE TURTLE CREEK AT BELOIT-3 NE.
* AT 7:42 AM SUNDAY THE STAGE WAS 9.8 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING...NO FORECAST IS AVAILABLE.
* FORECASTS ARE NOT ISSUED FOR THIS LOCATION. THIS WARNING WILL
REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE.
&&
LAT...LON MISSING
$$
&&
RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
(STAGES IN FT.) BANK- LATEST FORECAST STAGES
- FLOOD FULL OBSERVED ...FOR 7 AM...
LOCATION STAGE STAGE STAGE/TIME MON TUE WED THU
NEW MUNSTER 10.0 9.0 11.33 10 AM 03/16 11.4 11.2 10.9 10.9
BELOIT-3 NE 9.0 7.5 9.82 08 AM 03/16 NOT A FORECAST POINT
- HIGHEST 24 HOUR CHANGE
- OBSERVED IN RIVER STAGE
- STAGE IN (FT.) UP TO HIGHEST STAGE
- THE LAST LATEST OBSERVED FORECAST IN
- 7 DAYS STAGE NEXT 7 DAYS
NEW MUNSTER 11.35 06 AM 03/16 0.51 11.60 02 AM 03/23
BELOIT-3 NE 10.55 07 AM 03/15 -0.73 ..NOT AVAILABLE..
...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...
(NMSW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 6 AM-NOON 0.00
NEW MUNSTER: NOON-6 PM 0.00
NEW MUNSTER: 6 PM-MIDN 0.00
NEW MUNSTER: MIDN-6 AM 0.00
(BLOW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
BELOIT: 6 AM-NOON 0.00
BELOIT: NOON-6 PM 0.00
BELOIT: 6 PM-MIDN 0.00
BELOIT: MIDN-6 AM 0.00
HAHN017 WGUS83 KMKX 170124 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 824 PM CDT SUN MAR 16 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN WISCONSIN... TURTLE CREEK AT BELOIT AFFECTING ROCK COUNTY && WIC105-170154- /O.CAN.KMKX.FL.W.0002.000000T0000Z-140317T0124Z/ /BLOW3.1.ER.140315T0324Z.140315T1220Z.140316T2051Z.UU/ 824 PM CDT SUN MAR 16 2014 THE FLOOD WARNING IS CANCELLED FOR THE TURTLE CREEK AT BELOIT. * AT 5:09 PM SUNDAY THE STAGE WAS 8.9 FEET. * FLOOD STAGE IS 9.0 FEET. * TURTLE CREEK HAS FALLEN BELOW FLOOD STAGE. * FORECASTS ARE NOT ISSUED FOR THIS LOCATION. && LAT...LON MISSING $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 PM... LOCATION STAGE STAGE STAGE/TIME MON TUE WED THU BELOIT 9.0 7.5 8.87 05 PM 03/16 NOT A FORECAST PT - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BELOIT 10.55 07 AM 03/15 -0.85 ..NOT AVAILABLE.. ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR THE LISTED SITES... (BLOW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BELOIT: 6 PM-MIDN 0.00 BELOIT: MIDN-6 AM 0.00 BELOIT: 6 AM-NOON 0.00 BELOIT: NOON-6 PM 0.00 HAHN
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Mar 15, 4:22 AM CDT, 5 hours earlier.
Area forecast discussion, Mar 15, 4:22 AM CDT, 5 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
422 AM CDT SAT MAR 15 2014
.SHORT TERM...
.TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM
STRATUS CLOUDS OVER CENTRAL WI ARE MOVING MORE SWD AS THE BOUNDARY
LAYER FLOW VEERS NORTH. THUS SOME BROKEN CLOUD COVER IS LIKELY OVER
SE WI THIS MORNING. A FEW FLURRIES ARE POSSIBLE OVER EAST CENTRAL
WI. OTHERWISE MID LEVEL CLOUDS WILL INCREASE LATER THIS MORNING AS
850-700 MB FRONTOGENESIS SPREADS INTO SRN WI AND NRN IL. THE
FRONTOGENESIS IS DUE TO A CONFLUENT ZONE BETWEEN THE POLAR VORTEX
OVER ONTARIO CANADA AND THE UPPER TROUGH MOVING ACROSS THE CENTRAL
PLAINS. MODELS HAVE SOME DIFFERENCES ON HOW FAR NORTH THE SNOW WILL
INITIALLY SET UP OVER THE CWA BEFORE SLIDING SWD AS COLD AND DRY AIR
ADVECTION DEVELOP ON BRISK NELY WINDS.
WENT WITH LIKELY POPS WEST AND SOUTH OF MADISON WITH ONLY 20-30 POPS
NORTH AND EAST OF MADISON THIS AFTERNOON AND EARLY EVENING. THE NELY
WINDS AND LAKE TO 850 MB TEMP DIFFERENCES AROUND 13C WILL CONTRIBUTE
TO A LAKE EFFECT POTENTIAL TNT FROM MILWAUKEE SWD BUT BELIEVE IT
WILL STAY VERY LIGHT DUE THE ARRIVAL OF DRY AIR. THE SNOW ACCUM
FORECAST IS 1/2 TO 1 INCH FOR THE COUNTIES BORDERING IL INCLUDING
IOWA COUNTY AS WELL. THE COLD ADVECTION AND DECREASING CLOUDS WILL
DROP TEMPS INTO THE SINGLE DIGITS TO MID TEENS BY 12Z SUN.
.SUNDAY...FORECAST CONFIDENCE...HIGH
A COLD AIRMASS UNDER HIGH PRESSURE IS EXPECTED FOR SUNDAY. WINDS
WILL BE BREEZY BETWEEN THE CENTER OF THE HIGH WILL BE JUST TO THE
NORTH AND LOW PRESSURE PASSING BY WELL TO THE SOUTH. THE WINDS AND
SFC TO 850 MB TEMPS ARE FAVORABLE FOR LAKE EFFECT SNOW...ESPECIALLY
SUNDAY MORNING...BUT IT LOOKS LIKE TOO MUCH SUBSIDENCE AND DRY AIR
FROM THE HIGH PRESSURE. MAY STRUGGLE TO EVEN SEE LAKE EFFECT CLOUDS.
.MONDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE...MEDIUM
MODELS CONTINUE TO WAFFLE WITH LIGHT SNOW CHANCES MONDAY AND MONDAY
NIGHT. OVERALL...LOOKS LIKE PRETTY DECENT WARM AIR ALOFT WITH MID
LEVEL SATURATION...BUT VERY DRY CONDITIONS BELOW 700 MB. WILL KEEP
THE FORECAST DRY FOR NOW.
STRONG LOW PRESSURE IS EXPECTED TO MOVE THROUGH THE REGION TUESDAY
AND WEDNESDAY. MODELS ARE IN BETTER AGREEMENT NOW WITH THE TRACK OF
THE SFC LOW...GENERALLY TAKING IT OVER OR NORTH OF THE FORECAST
AREA. THIS WILL SPELL MAINLY RAIN FOR SOUTHERN WISCONSIN...POSSIBLY
MIXING WITH OR CHANGING TO A LITTLE SNOW TUESDAY NIGHT INTO
WEDNESDAY AS COLDER AIR WRAPS IN BEHIND THE LOW.
THURSDAY AND FRIDAY...FORECAST CONFIDENCE...MEDIUM
KEPT THE FORECAST DRY FOR THURSDAY AS HIGH PRESSURE SLIDES BY TO THE
SOUTH. HAVE SOME LOW POPS FRIDAY...AS MODELS BRING ANOTHER LOW
THROUGH THE AREA. WITH THE LOW TRACKING RIGHT AT THE FORECAST AREA
...LOOKS LIKE RAIN AGAIN GIVEN CURRENT MODEL SOLUTIONS.
&&
.AVIATION/12Z TAFS/...STRATUS CLOUDS OVER CENTRAL WI ARE MOVING MORE
SWD AS THE 1000-850 MB WINDS VEER NORTH. THUS SE WI TAF SITES COULD
SEE A PERIOD OF BKN CLOUD COVER AROUND 3.5-4.0 KFT THIS MORNING.
CANNOT COMPLETELY RULE THIS OUT FOR KMSN BUT LOWER CHANCES THERE.
OTHERWISE MID LEVEL CLOUDS WILL INCREASE THIS AM FROM IA AND MN WITH
LIGHT SNOW TO FOLLOW MAINLY SOUTH OF MADISON AND MILWAUKEE DUE TO
850-700 MB FRONTOGENESIS. DO EXPECT AT LEAST VERY LIGHT INTERMITTENT
SNOW AT KMSN AND KENW THIS AFTERNOON. THE SNOW MAY THE LINGER INTO
THE EVENING OVER FAR SE WI DUE TO LAKE EFFECT SNOW BUT THIS TO WILL
BE VERY LIGHT. CIGS MAY FALL BRIEFLY TO 2.0-3.0 KFT DURING THE
SNOWFALL AT KMSN AND KENW ALONG WITH VSBYS OF 2-3 MILES.
&&
.MARINE...A SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT INTO SUNDAY
AFTERNOON SOUTH OF PORT WASHINGTON. BRISK NORTHEAST WINDS WILL
DEVELOP TONIGHT AND CONTINUE INTO SUNDAY AS THE PRESSURE GRADIENT
TIGHTENS BETWEEN LOW PRESSURE OVER THE LOWER MISSISSIPPI RIVER
VALLEY AND POLAR HIGH PRESSURE MOVING INTO THE NORTHERN GREAT LAKES.
HIGH WAVES WILL DEVELOP SINCE MOST OF THE ICE HAS MELTED. THE WINDS
AND WAVES WILL SUBSIDE BY LATE SUNDAY AFTERNOON.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 4 PM CDT SUNDAY
FOR LMZ644>646.
&&
TODAY/TONIGHT AND AVIATION/MARINE...GEHRING
SUNDAY THROUGH FRIDAY...DDVHazardous weather outlook, Mar 15, 3:52 AM CDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 352 AM CDT SAT MAR 15 2014 WIZ046-047-051-052-056>060-062>072-160900- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 352 AM CDT SAT MAR 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-160900- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 352 AM CDT SAT MAR 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT SOUTH OF PORT WASHINGTON AS BRISK NORTHEAST WINDS AND HIGH WAVES DEVELOP. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE SMALL CRAFT ADVISORY WILL CONTINUE INTO SUNDAY AFTERNOON WITH WINDS AND WAVES SUBSIDING BY LATE AFTERNOON AND EVENING. BRISK WINDS AND HIGH WAVES ARE LIKELY FOR TUESDAY AND WEDNESDAY AS STRONG LOW PRESSURE MOVES FROM THE GREAT PLAINS TO LAKE MICHIGAN AND THE NORTHERN GREAT LAKES. WWW.WEATHER.GOV/MKX MG
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 9:25 PM CDT | River Flood Warning | MKX | Kenosha | 7 days |
| Mar 15, 3:44 AM CDT | Small Craft Advisory | MKX | 36 hr |
Nearby
River Flood Warnings in Wisconsin, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.